HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/7251
Title: Stability of an efficient Navier-Stokes solver with Navier boundary condition
Authors: Liao, jie
Wang, Xiao-Ping
Keywords: Unconditional stability
Pressure separation
Navier boundary condition
Issue Date: Oct-2011
Citation: Discrete and Continuous Dynamical Systems - Series B, Volume 17, Issue 1, January 2012, pp. 153 - 171
Abstract: In this paper, we study the stability of an efficient numerical scheme based on pressure separation for the Navier-Stokes equations with Navier slip boundary condition in a bounded domain with smooth boundary. The method was introduced in [7, 8] for the Navier-Stokes equation with no-slip boundary condition which decouples the updates of pressure and velocity through explicit time stepping for pressure. The scheme was shown to be very efficient and unconditionally stable. In this paper, we extend this pressure separation method to the problem with Navier slip boundary condition and prove the unconditional stability of the resulting numerical scheme under certain condition on the curvature of the boundary.
Rights: Discrete and Continuous Dynamical Systems - Series B. Copyright © American Institute of Mathematical Sciences.
URI: http://hdl.handle.net/1783.1/7251
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
e6596.pdf360KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.